MathSciNet Relay Station
MathSciNet bibliographic data
MR1772188 (2001i:52027) 52C20 (28A80 37B50 52C22)
Kirat, Ibrahim; Lau, Ka-Sing On the connectedness of self-affine tiles. J. London Math. Soc. (2) 62 (2000), no. 1, 291–304.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement